Alert archive / Texas / Tornado Warnings in 2023
Tornado Warning 36, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Mar 2, 2023, 11:10 PM CST for Nacogdoches County, Rusk County, Shelby County, Texas. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 2, 2023, 11:10 PM CST (05:10 UTC)
- Expired
- Mar 2, 2023, 11:24 PM CST
- In force
- 14 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.0 in
Counties Nacogdoches County, TX, Rusk County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 108 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 2:58 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 5.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 937 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 321 m²/s²
- 0-3 km storm-relative helicity
- 466 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 16.6
The text
As transmitted.
156
WFUS54 KSHV 030510
TORSHV
TXC347-401-419-030545-
/O.NEW.KSHV.TO.W.0036.230303T0510Z-230303T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1110 PM CST Thu Mar 2 2023
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southeastern Rusk County in northeastern Texas...
Northern Nacogdoches County in eastern Texas...
Northwestern Shelby County in eastern Texas...
* Until 1145 PM CST.
* At 1109 PM CST, a confirmed tornado was located over Garrison, or
16 miles northeast of Nacogdoches, moving east at 55 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Public confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* The tornado will be near...
Timpson around 1115 PM CST.
Other locations impacted by this tornadic thunderstorm include
Appleby, Lilbert, Lawsonville, Arcadia, Looneyville and Stockman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3156 9485 3175 9493 3198 9451 3197 9443
3169 9428
TIME...MOT...LOC 0509Z 248DEG 46KT 3180 9449
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
052 follow-up statements
676
WWUS54 KSHV 030517
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1117 PM CST Thu Mar 2 2023
TXC347-401-419-030545-
/O.CON.KSHV.TO.W.0036.000000T0000Z-230303T0545Z/
Rusk TX-Nacogdoches TX-Shelby TX-
1117 PM CST Thu Mar 2 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CST FOR
SOUTHEASTERN RUSK...NORTHEASTERN NACOGDOCHES AND NORTHWESTERN SHELBY
COUNTIES...
At 1116 PM CST, a confirmed tornado was located near Timpson, or 12
miles west of Center, moving east at 55 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Public confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Rusk, northeastern Nacogdoches and northwestern Shelby
Counties, including the following locations... Appleby, Lawsonville,
Arcadia and Stockman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3164 9459 3186 9473 3198 9451 3197 9443
3169 9428
TIME...MOT...LOC 0516Z 248DEG 46KT 3184 9438
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
05368
WWUS54 KSHV 030524
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1124 PM CST Thu Mar 2 2023
TXC347-401-419-030533-
/O.CAN.KSHV.TO.W.0036.000000T0000Z-230303T0545Z/
Rusk TX-Nacogdoches TX-Shelby TX-
1124 PM CST Thu Mar 2 2023
...THE TORNADO WARNING FOR SOUTHEASTERN RUSK...NORTHEASTERN
NACOGDOCHES AND NORTHWESTERN SHELBY COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CST for eastern and
northeastern Texas.
LAT...LON 3164 9459 3186 9473 3198 9451 3197 9443
3169 9428
TIME...MOT...LOC 0522Z 248DEG 46KT 3188 9428
$$
05What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 2, 10:57 PM CST, 13 minutes earlier.
Area forecast discussion, Mar 2, 10:57 PM CST, 13 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1057 PM CST Thu Mar 2 2023
...New UPDATE...
.UPDATE...
Issued at 1051 PM CST Thu Mar 2 2023
Tornado Watch #55 and #57 both continue through midnight, but have
begun to remove many of our NW counties along the Middle Red River
Valley south across much of NE Texas. The QLCS continues to march
eastward from near Texarkana to west of Shreveport/Bossier City
southward to just west of Nacogdoches and Lufkin in Deep East TX.
The threat of embedded tornadoes will continue along the advancing
QLCS for the next several hours so an additional Tornado Watch is
possible farther downstream. More updates to follow overnight as
warranted.
/19/
&&
.UPDATE...
Issued at 814 PM CST Thu Mar 2 2023
Updated to locally extend Tornado Watch 55 and 57 to include
additional counties and parishes in East Texas and NW Louisiana.
Otherwise, the remainder of the forecast remains on track. A
strong line of thunderstorms is currently knocking on the
doorsteps of our East Texas and SE Oklahoma zones. This line has a
history of producing 70 mph plus winds in and around the
Metroplex. Expect severe winds to sweep across East Texas, SE
Oklahoma, and portions of SW Arkansas and NW Louisiana with this
line before it starts to weaken. Also, can't rule out some
isolated tornadoes along the line, with locally heavy rainfall
possible north of Interstate 30. Behind the line, expect cooler
air to filter into the region along with very windy conditions, as
the aforementioned sfc low ejects out of the area. Models
continue to suggest that the tight pressure gradient around the
low will result in sustained winds 20-30 mph, with gusts near
40-45 mph overnight into early Friday morning. Therefore, a Wind
Advisory will remain in effect overnight. /20/
&&
.SHORT TERM...
(This evening through Friday Night)
Issued at 336 PM CST Thu Mar 2 2023
A very deep upper trough over Southwest Texas and Southeast New
Mexico will eject east-northeast into Oklahoma tonight while
taking on a slight negative tilt. At the surface, a stalled
frontal boundary was located along and north of Interstate 20
west of the DFW Metroplex, and then east-northeast along the
Interstate 30 corridor in Northeast Texas and Southwest Arkansas.
A rapidly developing surface low is also located along the front
in Western North Texas.
Frontal forcing combined with increase ascent ahead of the upper
trough has resulted in the development of scattered convection
across North Central Texas and farther west across the dryline.
Scattered showers and thunderstorms are also developing across
East Texas south of Interstate 20 in the warm sector. This
development is of particular concern over the next few hours. As
of 15z, wind field across East Texas are not the most conducive
for severe weather development, but model guidance is in good
agreement that this should quickly improve over the next 2 to 3
hours. In addition, mesoanalysis indicates 2000-3000 J/kg of CAPE
in the warm sector. This initial severe weather threat is going to
be largely conditional if any of the convection can become deeply
rooted and mature. If that occurs, severe weather is likely with
the potential for tornadoes, potential strong, and very large
hail. We will also have to watch for the supercells developing
along the Interstate 35 corridor to move into Northeast Texas and
Southeast Oklahoma later this afternoon/early this evening.
While there is still uncertainty regarding the potential for
discrete supercells across our area, there is still higher
confidence is the development of an intense QLCS across Southern
Oklahoma southward into Texas this evening, which will quickly
move eastward and into our forecast area during the mid to late
evening hours. There is the possibility for very strong damage
winds and line-embedded tornadoes. Southeast Oklahoma, Southwest
Arkansas, East Texas, and possibly extreme Northwest Louisiana,
remain the areas of greatest concern, even with the QLCS. Some of
the high-resolution model guidance suggests the QLCS may begin to
weaken with eastward extent in Louisiana during the early morning
hours of Friday due to warmer temperatures aloft and weaker
forcing for ascent.
The bulk of the intense convection should move east and out of the
forecast area around or just after sunrise Friday morning.
However, some additional wrap-around precip is likely north of
Interstate 20 through the mid to late morning hours as the
departing upper trough and surface low lift northeast. Cold
temperatures aloft may provide enough instability for a few
isolated thunderstorms in the wrap-around precip. No additional
precipitation is expected after noon Friday.
A narrow axis of total rainfall amounts of 3 to 5 inches is still
possible across Southeast Oklahoma and into Southwest Arkansas.
Locally higher amounts are also possible, which could result in
flooding. Expected rainfall amounts should be much lower farther
southeast, so the Flood Watch was maintained with no changes.
Gradient winds are also expected to increase this evening and
especially during the early morning hours across the entire
forecast area. Sustained wind speeds of 20 to 30 mph are likely,
and there could be some gusts between 35 and 45 mph. The pressure
gradient should finally relax allowing wind speeds to gradually
diminish after noon Friday. Significantly cooler temperatures are
also expected Friday as the west-northwest winds result in strong
cold air advection. Daytime highs on Friday will likely only be in
the mid 50s across the northern zones to lower 70s in Central
Louisiana. Overnight lows Friday night and into Saturday morning
will fall into the upper 30s to mid 40s.
CN
&&
.LONG TERM...
(Saturday through next Wednesday)
Issued at 336 PM CST Thu Mar 2 2023
The region will remain under the influence of surface high pressure
on Saturday, resulting in light winds and mostly clear skies.
Temperatures will start out in the upper 30s to lower 40s, with
highs climbing into the low to mid 70s. Mostly clear skies will
continue on Sunday, but southerly winds will return as the sfc high
shifts east of the region. This will allow for warmer temps, with
morning lows in the 40s and highs climbing into the mid to upper 70s.
By early next week, expect the warming trend to continue as
southerly winds will remain over the area. Upper ridging will also
start to build just south of the region across the Gulf of Mexico.
Dry conditions remain in the forecast for Monday, although long
range models are hinting at the possibility of some warm air
advection showers south of Interstate 20 on Monday afternoon. By
Tuesday and Wednesday, rain chances return to the forecast, as a
frontal boundary moves into the area. This boundary will likely
stall across the region on both days, due to the strong upper ridge
in the gulf slowing its southward movement. This may lead to a
gradient in temps both days. Highs and lows north of the front could
be 10 to 15 degrees cooler than the rest of the CWA, where temps
will range from the 60s in the morning to 70s and 80s in the
afternoon. Rain chances remain in the forecast next Thursday, but
the ridge will start to break down, allowing the front to finally
push through the region. Expect cooler temps in wake of the front by
the end of the work week. /20/
&&
.AVIATION...
(00Z TAFS)
Issued at 537 PM CST Thu Mar 2 2023
Strong to severe convection is still expected to affect most TAF
sites through the first half of the TAF period. Strong storms have
been developing across East Texas, Western Louisiana, Southwest
Arkansas, and Southeast Oklahoma over the past few hours. A
second wave of storms, likely in the form of a linear complex,
will move across the area from west to east after 03/01z and
exiting to the east around 03/10z-03/11z. Some wrap-around
thunderstorms could affect Southeast Oklahoma and adjacent
portions of Southwest Arkansas and Northeast Texas until just
after sunrise. MVFR flight conditions are expected as the storms
move into the area, with ceilings slowly improving as drier air
moves into the region late in the period.
Strong and very gusty gradient winds will also be a significant
impact at all TAF sites. Sustained wind speeds are expected to
increase to between 20 and 25 kts ahead of an approaching cold
front, with gusts between 35 and 45 kts. The winds should veer to
the west and southwest behind the departing thunderstorms and cold
front after 03/12z, gradually diminishing by the end of the TAF
period. /20/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 54 65 46 72 / 90 10 0 0
MLU 61 69 46 70 / 80 10 0 0
DEQ 50 59 38 68 / 100 50 0 0
TXK 52 60 43 70 / 100 30 0 0
ELD 55 63 42 69 / 90 20 0 0
TYR 50 62 45 74 / 100 10 0 0
GGG 51 63 43 73 / 90 10 0 0
LFK 54 68 45 77 / 80 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Friday morning for ARZ050-051-059>061.
Wind Advisory until noon CST Friday for ARZ050-051-059>061-
070>073.
LA...Wind Advisory until noon CST Friday for LAZ001>006-010>014-
017>022.
OK...Flood Watch through Friday morning for OKZ077.
Wind Advisory until noon CST Friday for OKZ077.
TX...Wind Advisory until noon CST Friday for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
SHORT TERM...19
LONG TERM....20
AVIATION...20Hazardous weather outlook, Mar 2, 8:03 PM CST, 3 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 803 PM CST Thu Mar 2 2023 ARZ071>073-LAZ001>006-010>012-017-018-040215- Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln- De Soto-Red River-Bienville-Sabine-Natchitoches- 803 PM CST Thu Mar 2 2023 ...WIND ADVISORY IN EFFECT UNTIL NOON CST FRIDAY... ...TORNADO WATCH 57 IN EFFECT UNTIL MIDNIGHT CST TONIGHT... This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana and northwest Louisiana. .DAY ONE...Tonight. A widespread severe weather outbreak appears to be possible this afternoon and into the evening and overnight hours. There will be two main chances for severe weather. The first will come during the early or mid afternoon hours where we have the potential for discrete supercells. This would pose a threat for large hail and strong tornadoes. The second round will come along and just ahead of an advancing cold front that will push through during the late afternoon and into the evening and overnight hours. The main threat for this round will be damaging wind gusts and embedded tornadoes. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A Wind Advisory will remain in effect through noon CST Friday. Otherwise, no severe weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. ARZ051-060-061-040215- Howard-Hempstead-Nevada- 803 PM CST Thu Mar 2 2023 ...WIND ADVISORY IN EFFECT UNTIL NOON CST FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TORNADO WATCH 57 IN EFFECT UNTIL MIDNIGHT CST TONIGHT... This Hazardous Weather Outlook is for southwest Arkansas. .DAY ONE...Tonight. A widespread severe weather outbreak appears to be possible this afternoon and into the evening and overnight hours. There will be two main chances for severe weather. The first will come during the early or mid afternoon hours where we have the potential for discrete supercells. This would pose a threat for large hail and strong tornadoes. The second round will come along and just ahead of an advancing cold front that will push through during the late afternoon and into the evening and overnight hours. The main threat for this round will be damaging wind gusts and embedded tornadoes. In addition, moderate to heavy rainfall will be possible from training storms that will increase the potential for Flash Flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The Flood Watch and Wind Advisory will remain in effect through noon CST on Friday. Otherwise, no severe weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. ARZ050-059-OKZ077-040215- Sevier-Little River-McCurtain- 803 PM CST Thu Mar 2 2023 ...WIND ADVISORY IN EFFECT UNTIL NOON CST FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TORNADO WATCH 55 IN EFFECT UNTIL 10 PM CST THIS EVENING... This Hazardous Weather Outlook is for southwest Arkansas and southeast Oklahoma. .DAY ONE...Tonight. A widespread severe weather outbreak appears to be possible this afternoon and into the evening and overnight hours. There will be two main chances for severe weather. The first will come during the early or mid afternoon hours where we have the potential for discrete supercells. This would pose a threat for large hail and strong tornadoes. The second round will come along and just ahead of an advancing cold front that will push through during the late afternoon and into the evening and overnight hours. The main threat for this round will be damaging wind gusts and embedded tornadoes. In addition, moderate to heavy rainfall will be possible from training storms that will increase the potential for Flash Flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The Flood Watch and Wind Advisory will remain in effect through noon CST on Friday. Otherwise, no severe weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. ARZ070-TXZ096-108>112-124>126-136>138-149>153-165>167-040215- Miller-Red River-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-Marion- Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby- Angelina-San Augustine-Sabine- 803 PM CST Thu Mar 2 2023 ...WIND ADVISORY IN EFFECT UNTIL NOON CST FRIDAY... ...TORNADO WATCH 55 IN EFFECT UNTIL 10 PM CST THIS EVENING... This Hazardous Weather Outlook is for southwest Arkansas, east Texas and northeast Texas. .DAY ONE...Tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A Wind Advisory will remain in effect through noon CST Friday. Otherwise, no severe weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. TXZ097-040215- Bowie- 803 PM CST Thu Mar 2 2023 ...WIND ADVISORY IN EFFECT UNTIL NOON CST FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TORNADO WATCH 55 IN EFFECT UNTIL 10 PM CST THIS EVENING... This Hazardous Weather Outlook is for northeast Texas. .DAY ONE...Tonight. A widespread severe weather outbreak appears to be possible this afternoon and into the evening and overnight hours. There will be two main chances for severe weather. The first will come during the early or mid afternoon hours where we have the potential for discrete supercells. This would pose a threat for large hail and strong tornadoes. The second round will come along and just ahead of an advancing cold front that will push through during the late afternoon and into the evening and overnight hours. The main threat for this round will be damaging wind gusts and embedded tornadoes. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A Wind Advisory will remain in effect through noon CST on Friday. Otherwise, no severe weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. LAZ013-014-019>022-040215- Jackson-Ouachita-Winn-Grant-Caldwell-La Salle- 803 PM CST Thu Mar 2 2023 ...WIND ADVISORY IN EFFECT UNTIL NOON CST FRIDAY... This Hazardous Weather Outlook is for north central Louisiana. .DAY ONE...Tonight. A widespread severe weather outbreak appears to be possible this afternoon and into the evening and overnight hours. There will be two main chances for severe weather. The first will come during the early or mid afternoon hours where we have the potential for discrete supercells. This would pose a threat for large hail and strong tornadoes. The second round will come along and just ahead of an advancing cold front that will push through during the late afternoon and into the evening and overnight hours. The main threat for this round will be damaging wind gusts and embedded tornadoes. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A Wind Advisory will remain in effect through noon CST Friday. Otherwise, no severe weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, Mar 2, 7:35 PM CST, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
735 PM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TSTM WND DMG 7 S ATLANTA 33.02N 94.15W
03/02/2023 CASS TX LAW ENFORCEMENT
NUMEROUS TREES DOWN ON COUNTY ROAD 251.
POSSIBLE TORNADO.
&&
20Local storm report, Mar 2, 7:52 PM CST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
752 PM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 10 SSE ATLANTA 32.98N 94.12W
03/02/2023 CASS TX LAW ENFORCEMENT
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 7
S ATLANTA. NUMEROUS TREES DOWN ON COUNTY
ROAD 251. ALSO, FOUR HOMES WITH ROOF DAMAGE.
POSSIBLE TORNADO.
&&
20Local storm report, Mar 2, 9:51 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
951 PM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM TSTM WND DMG HAWORTH 33.84N 94.65W
03/02/2023 MCCURTAIN OK TRAINED SPOTTER
A TREE FELL ON A HOUSE ALONG WITH PRIVACY
FENCE DAMAGE.
&&Local storm report, Mar 2, 10:02 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1002 PM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM TSTM WND DMG LIBERTY CITY 32.45N 94.94W
03/02/2023 GREGG TX TRAINED SPOTTER
MEASURED 64 MPH WIND GUST ON HOME WEATHER
STATION RIGHT ALONG I-20.
&&
24Local storm report, Mar 2, 10:11 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1011 PM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM TSTM WND DMG LONGVIEW 32.52N 94.76W
03/02/2023 GREGG TX FIRE DEPT/RESCUE
TREE ON A HOUSE ON JEWEL DR. POWER POLES
LEANING ON W LOOP 281.
&&Local storm report, Mar 2, 10:29 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1029 PM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM TSTM WND DMG LONGVIEW 32.52N 94.76W
03/02/2023 GREGG TX FIRE DEPT/RESCUE
YOUNG ST, MOBBERLY ST, WOODCREST LN, AND
WILLOW OAK DRIVE. NUMEROUS TREES DOWN.
&&
ASThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 7:45 PM CST | Severe Thunderstorm Warning | SHV | Camp, Franklin, Gregg, Morris, Smith, Titus and 2 more | 60 min |
| Mar 2, 8:03 PM CST | Severe Thunderstorm Warning | SHV | Bowie, Franklin, Morris, Red River, Titus | 57 min |
| Mar 2, 8:39 PM CST | Tornado Warning | SHV | Bowie, Franklin, Morris, Red River, Titus | 36 min |
| Mar 2, 8:41 PM CST | Severe Thunderstorm Warning | SHV | Camp, Franklin, Gregg, Morris, Smith, Titus and 2 more | 64 min |
| Mar 2, 8:57 PM CST | Severe Thunderstorm Warning | SHV | Bowie, Franklin, Red River, Titus | 63 min |
| Mar 2, 9:30 PM CST | Severe Thunderstorm Warning | SHV | Bowie, Cass, Harrison, Marion, Panola, Rusk | 60 min |
| Mar 2, 9:43 PM CST | Severe Thunderstorm Warning | SHV | Bowie | 62 min |
| Mar 2, 9:50 PM CST | Severe Thunderstorm Warning | SHV | Camp, Gregg, Morris, Smith, Upshur | 25 min |
| Mar 2, 9:54 PM CST | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Rusk | 66 min |
| Mar 2, 10:28 PM CST | Severe Thunderstorm Warning | SHV | Bowie, Cass, Harrison, Marion | 47 min |
| Mar 2, 10:30 PM CST | Tornado Warning | SHV | Harrison | 26 min |
| Mar 2, 10:34 PM CST | Tornado Warning | SHV | Cherokee, Nacogdoches | 41 min |
| Mar 2, 10:37 PM CST | Tornado Warning | SHV | Harrison, Marion | 38 min |
| Mar 2, 10:52 PM CST | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Panola, Rusk, San Augustine and 1 more | 53 min |
| Mar 2, 11:14 PM CST | Severe Thunderstorm Warning | SHV | Harrison | 61 min |
| Mar 2, 11:41 PM CST | Severe Thunderstorm Warning | SHV | Harrison, Nacogdoches, Panola, Sabine, San Augustine, Shelby | 64 min |
| Mar 3, 12:17 AM CST | Severe Thunderstorm Warning | SHV | Sabine | 58 min |
| Mar 3, 2:36 AM CST | River Flood Warning | SHV | Franklin, Morris, Red River, Titus | 5 days |
| Mar 3, 2:37 AM CST | River Flood Warning | SHV | Franklin, Morris, Titus | 33 hr |
Nearby
Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.